.


Thursday, November 08, 2012

There Are Side Affects From Allergy Medications

Allergic reactions are increasing in epidemic proportions across the world and the real cause is still unknown. Sinusitis from hay fever affects twice as many people as it did ten years ago. Medications no longer seem effective as those with sore eyes and runny noses dose themselves up on corticosteroids and anthistamines.

This is not only costing millions in lost man-hours as the afflicted stay at home, but the cost of medications is skyrocketing. Sufferers cannot cope with the seemingly never ending symptoms. They cannot live normal lives. For example, if students are affected during school leaving exams their grades can be lower. They are stuck with the low grades for ever. Antihistamines cause drowsiness. This leads to more accidents at work and road accidents.

The cause could lie in our diet of processed food. Children with ADHD improve when they are treated with antihistamines. Drowsiness for them is not a problem. Autistic children also get better when their intake of processed food is reduced and they are given probiotics.
. . . . . . . . . . . . . . . . . . .
Health
TwitThis

No comments:

Post a Comment